# SDR USAAF97010

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nose Land Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1653 - PWM-PIT - ON APPROACH TO PIT, NOSE GEAR DID NOT COME DOWN ON FIRST ATTEMPT (NO INDICATION AND TOWER SAID NOSE GEAR WAS NOT DOWN).  RECYCLED IAW CHECKLIST AND GEAR CAME DOWN NORMALLY THE SECOND TIME.  CREW SUSPECTED ICE BUILDUP. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBRICATED NOSE GEAR AND PERFORMED RETRACTION CHECK.  SYSTEM TESTED NORMALLY.  (M)
